# SDR JJBA20201009008

- Difficulty date: October 9, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 42,933 hours, 26,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY REFLECTIVE STRIP LOOSE BY 1A.  SECURED LOOSE PROX STRIP BY SEAT 1A.
